Archive for Rational Mechanics and Analysis

, Volume 115, Issue 3, pp 275–296

Existence and nonexistence of positive radial solutions of neumann problems with critical Sobolev exponents

  • Adimurthi
  • S. L. Yadava


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adimurthi & G. Mancini, The Neumann problem for elliptic equations with critical non-linearity, preprint.Google Scholar
  2. 2.
    Adimurthi & S. L. Yadava, Elementary proof of the non-existence of nodal solutions for the semilinear elliptic equations with Critical Sobolev exponent, Nonlin. Anal., T.M.A. 14 (1990), 785–787.Google Scholar
  3. 3.
    Adimurthi & S. L. Yadava, Critical Sobolev exponent problem in ℝn (n≧ 4) with Neumann boundary condition, Proc. Ind. Acad. of Sci., to appear.Google Scholar
  4. 4.
    Adimurthi, M. C. Knaap & S. L. Yadava, A note on a critical exponent problem with Neumann boundary conditions, preprint.Google Scholar
  5. 5.
    F. V. Atkinson & L. A. Peletier, Emden-Fowler equations involving critical exponents, Nonlin. Anal. T.M.A. 10 (1986), 755–776.Google Scholar
  6. 6.
    F. V. Atkinson, H. Birezis & L. A. Peletier, Solutions qui changent de signe d'equations elliptiques avec exposant de Sobolev critique, C. R. Acad. Sci., Paris 306 (1988), 711–714.Google Scholar
  7. 7.
    H. Brezis, Nonlinear elliptic equations involving the Critical Sobolev exponent — survey and perspectives, Directions in partial differential equations, edited by M. G. Crandall et al. 1987, 17–36.Google Scholar
  8. 8.
    H. Brezis & L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math. 36 (1983), 437–477.Google Scholar
  9. 9.
    C. Budd, M. C. Knaap & L. A. Peletier, Asymptotic behaviour of solutions of elliptic equations with critical exponents and Neumann boundary conditions, preprint.Google Scholar
  10. 10.
    C. S. Lin & W. M. Ni, On the diffusion coefficient of a semilinear Neumann problem, Springer Lecture Notes 340, 1986.Google Scholar
  11. 11.
    C. S. Lin, W. M. Ni & I. Takagi, Large amplitude stationary solutions to a chemotaxis system, J. Diff. Eqns. 72 (1988), 1–27.Google Scholar
  12. 12.
    W. M. Ni, On he positive radial solutions of some semilinear elliptic equations on ℝn, Appl. Math. Optim. 9 (1983), 373–380.Google Scholar
  13. 13.
    X. J. Wang, Neumann problem of semilinear elliptic equations involving critical Sobolev exponents, J. Diff. Eqns., to appear.Google Scholar
  14. 14.
    P. Hess & S. Senn, On positive solutions of a linear elliptic eigenvalue problem with Neumann boundary conditions, Math. Annalen 258 (1982), 459–470.Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Adimurthi
    • 1
  • S. L. Yadava
    • 1
  1. 1.Tata Institute of Fundamental ResearchBangaloreIndia

Personalised recommendations